Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finiteness conditions for projective and injective modules


Author: Joe W. Fisher
Journal: Proc. Amer. Math. Soc. 40 (1973), 389-394
MSC: Primary 16A50
DOI: https://doi.org/10.1090/S0002-9939-1973-0335578-3
MathSciNet review: 0335578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Does Hopkins' theorem extend to projective modules, i.e., are projective Artinian modules Noetherian? An example is given to answer this question in the negative; however, we show that the answer is affirmative for certain large classes of projective modules. Dually, are injective Noetherian modules Artinian? Again the answer is negative; nevertheless, we provide an affirmative answer for certain classes of injective modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A50

Retrieve articles in all journals with MSC: 16A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0335578-3
Keywords: Projective, injective, Artinian, Noetherian, endomorphism rings of modules, semiprimary, P.I.-rings
Article copyright: © Copyright 1973 American Mathematical Society